# SDR MWEA010775

- Difficulty date: May 21, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 42,057 hours, 31,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911406
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR JAMB SKIN INNER DOUBLER CRACKED AT TOP FORWARD CORNER.  REMOVED DAMAGED, FABRICATED, LOCATED AND DRILLED DOUBLERS AND FILLER, INSTALLED FILLER, DOUBLER AND TRIPLER.
